Acta Mathematica Hungarica

, Volume 63, Issue 3, pp 231–241

Alternative theorems and saddlepoint results for convex programming problems of set functions with values in ordered vector spaces

  • H. C. Lai
  • P. Szilágyi
Article

DOI: 10.1007/BF01874130

Cite this article as:
Lai, H.C. & Szilágyi, P. Acta Math Hung (1994) 63: 231. doi:10.1007/BF01874130

Copyright information

© Akadémiai Kiadó 1994

Authors and Affiliations

  • H. C. Lai
    • 2
  • P. Szilágyi
    • 3
  1. 1.Institute of Mathematics National Tsing Hua UniversityHsinchuTaiwan
  2. 2.Institute of Applied MathematicsTunghai UniversityTaichungTaiwan
  3. 3.Department of Mathematics Faculty of Electric EngineeringTechnical University of BudapestHungary